| Model Number |
EARLYVUE VS30 VITALS MONITOR |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A philips remote service engineer (rse) spoke with the customer biomed who stated that stating she is getting high blood pressure (bp) readings with the non-invasive blood pressure (nbp) pump.The rse advised the biomed to replace the nbp pump.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a faulty nbp pump.The customer was provided parts identification for a replacement pump.The customer was also provided a copy of the vs30 rev.D service guide with nibp installation instructions.The customer was taking responsibility to repair the device.Reporting institution phone # (b)(6).Reporter phone # (b)(6).
Event or Problem Description
It was reported that the blood pressure (bp) readings provided are high.The device was in use on a patient at the time of the event.There was no adverse event reported.